# SDR GTIA2017060301957

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 21,905 hours, 9,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Miswired
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY EXIT LIGHT NOT ON IN ARMED MODE. INSPECTED AND FOUND WIRES CROSSED BETWEEN EMRGENCY LIGHT UNDERNEATH. INSTALLED WIRES CORECTLY IAW AMM 33-51-11.
